首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Schlomilch's integral equation for the ionospheric plasma
被引:0
作者
:
De, S.S.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Calcutta, Calcutta, India
Univ of Calcutta, Calcutta, India
De, S.S.
[
1
]
Sarkar, B.K.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Calcutta, Calcutta, India
Univ of Calcutta, Calcutta, India
Sarkar, B.K.
[
1
]
Mal, Manasi
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Calcutta, Calcutta, India
Univ of Calcutta, Calcutta, India
Mal, Manasi
[
1
]
De, M.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Calcutta, Calcutta, India
Univ of Calcutta, Calcutta, India
De, M.
[
1
]
论文数:
引用数:
h-index:
机构:
Ghosh, B.
[
1
]
Adhikari, S.K.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Calcutta, Calcutta, India
Univ of Calcutta, Calcutta, India
Adhikari, S.K.
[
1
]
机构
:
[1]
Univ of Calcutta, Calcutta, India
来源
:
Japanese Journal of Applied Physics, Part 1: Regular Papers and Short Notes and Review Papers
|
1994年
/ 33卷
/ 7 A期
关键词
:
D O I
:
暂无
中图分类号
:
学科分类号
:
摘要
:
引用
收藏
页码:4154 / 4156
相关论文
未找到相关数据
未找到相关数据